# SDR ZAUJ10152021KSFB2

- Difficulty date: October 15, 2021
- Submitted: October 28, 2021
- Operation: General aviation
- Aircraft: N9079Z
- Make and model: Namer TB25N
- Aircraft serial: 4430734
- Aircraft time: 3,196 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: 8233020
- Condition: Fractured
- Location: Zone 700
- Part time: 3,196 hours
- Component: Mlg Inb Drag St, Namer
- Component part number: 8233019
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

LEFT HAND MLG INBOARD DRAG STRUT TUBE ASSY. (P/N 82-33019) FORWARD ATTACHMENT FITTING (P/N 82-33020) FRACTURED AT BASE OF LOWER FORK ARM, LEAVING ONLY ONE HALF OF FORK ARM ON FITTING. SEPARATED FORK ARM DEPARTED AIRCRAFT WITH ATTACHING CLEVIS BOLT (P/N AN32-46), SHEAR NUT (P/N AN320-12), AND PLAIN WASHER (P/N AN960-1216).  PROBLEM OCCURRED DURING MLG EXTENSION PRIOR TO LANDING.  UPON MLG EXTENSION, FLIGHT CREW DID NOT SEE A DOWN AND LOCKED GEAR SAFE INDICATION LIGHT DUE TO DRAG STRUT FAILURE WHICH IMPEDED ACTUATION OF LANDING GEAR ELECTRICAL SWITCH AND FLIGHT DECK INDICATION.
